# SDR GAIA9846

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 69680081
- Condition: Malfunctioned
- Location: Flap Contl Valve
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM STL, WHEN FLAPS WERE RETRACTED FROM 5 DEGREES TO UP, OUTBOARD AND INBOARD FLAPS STOPPED AT THE 2.5 TO 3 DEGREE RANGE.  LE FLAPS REMAINED FULLY EXTENDED.  AIRCRAFT RETURNED TO STL AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED FLAP CONTROL VALVE RETURN SPRING, IW B727 MM 27-51-51.  FLAPS FUNCTIONALLY TESTED NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
